# SDR UPS97424507

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, FUSELAGE SKIN CRACKED AND PILLOWING IN TWO PLACES INBD OF RT OUTFLOW VALVE.  REMOVED DAMAGE AS REQUIRED.  FABRICATED DOUBLER ACCOMPLISHED.  REPAIR PER SRM 53-30-02.
